Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Educating doctors

Posted by jeminiwmn on November 11, 2005, at 12:12:19

In reply to Educating doctors, posted by Mim on November 11, 2005, at 7:30:45

Horray for you!!!! I thought I was "nuts" even though I'm told I'm not yet these "side effects" are not caused by anti-depressants. LOL-I KNOW MY BODY OK?? I know when it's me and I know when it's the anti-depresants. Is that why my cholesterol went sky high while on anti=dep?? I finally read somewhere and I wish I wrote it down where -years after I was insisting its from the anti dep. The weight gain is because I'm happy and eating more!!! OMG!!!! PLZ!!! Maybe there is something that makes you crave more sugar I don't know, but sometimes you don't evn have to overeat-you just seem to get a "bloated" extra 30 ugly pounds and your body seems disfigured. So they look in a book?? What about what us "live" people have to say. Ummm are you gonna tell me that you are the only patient complaining of this and they don't go to seminars and they don't talk about this info?? Otherwise, i say something is seriously wrong here. Why are they looking in a book at this point on a drug that has been given out for quite some time now. This stuff causes things that they will not admit to-and why? I don't understand. I can only guess, but that's not my place and only my opinion. I just don't like getting "told" how I should feel and that I'm not "complying" because I decide that I don't want to take something I feel is not beneficial to me.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jeminiwmn thread:13781
URL: http://www.dr-bob.org/babble/20051106/msgs/577728.html